Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cohomology of nilpotent subalgebras of affine Lie algebras


Author: A. Fialowski
Journal: Proc. Amer. Math. Soc. 122 (1994), 71-77
MSC: Primary 17B56
MathSciNet review: 1198456
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the cohomology of the maximal nilpotent Lie algebra of an affine Lie algebra $ \hat{\mathfrak{g}}$ with coefficients in modules of functions on the circle with values in a representation space of $ \mathfrak{g}$. These modules are not highest weight modules and are somewhat similar to the adjoint representation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B56

Retrieve articles in all journals with MSC: 17B56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1198456-X
PII: S 0002-9939(1994)1198456-X
Keywords: Affine Lie algebra, adjoint representation, Lie algebra cohomology, spectral sequence
Article copyright: © Copyright 1994 American Mathematical Society